We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Linearly full harmonic 2-spheres in S^4 of area 20\pi.

Bolton, J. and Woodward, L. M. (2001) 'Linearly full harmonic 2-spheres in S^4 of area 20\pi.', International journal of mathematics., 12 (5). pp. 535-554.


We give an explicit description of all harmonic 2-spheres of area 20\pi in the round 4-sphere S^4 in terms of their branch points and umbilics. This is obtained by finding canonical forms for the twistor lifts of such maps in complex projective 3-space.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:01 July 2001
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar